# SDR YENA200504

- Difficulty date: January 8, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 14,863 hours, 5,875 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 5156
- Condition: Odor
- Location: Seat 19def
- Part time: 5,215 hours, 1,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ROW 19 D, E, F SMOKE SMELL/ELECTRICAL (NO ACTUAL SMOKE).  SECURED OVERHEAD POWER TO TV'S.  SMELL DISAPPEARED.  ACCOMPLISHED INFOMATION NOTICE 2004TO23TR AND FOUND SEB AT 19E W/EVIDENCE OF ELECTRICAL ODOR.  PLACED TV'S 19 DEF ON MEL 25-22-03D CTL NR 07178.  REMOVED AND REPLACED SEB 19E IAW LTV MM 23-39-00, OPS CHECK GOOD, MCC NOTIFIED, MX4 UPDATED, MEL CLEARED.
